# SDR YENA2021071500463

- Difficulty date: July 11, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 62,457 hours, 22,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 837553
- Condition: No Test
- Location: Emergency Lights
- Part time: 6,587 hours, 2,207 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 274, AUA-BOS. FWD L/H EMERGENCY LIGHT BATTERY/EPSU FAILLED CAPACITY TEST; R & R BATTERY IAW AMM 33-51-00.
